# SDR REXA2016123002506

- Difficulty date: December 30, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 7,880 hours, 5,275 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON PANEL INOPERATIVE.  REPINNED BOTH WIRES ON THE EMERGENCY LIGHT IAW ESPM 20-16-05. OPS CHECKED GOOD
